# SDR ASAA2022082839674

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 58,281 hours, 17,313 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ASA TC 78472000 #2 ENGINE FOUND FASTENERS LOOSE ON ACOUSTICAL PANEL BETWEEN STRUTS 4-5. GROUNDED - YES. TIGHTENED FASTENERS ON ACOUSTIC PANEL BETWEEN STRUTS 4-5 AS PER B737-800 AMM 72-23-02 ON #2 ENGINE.
